Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 327, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 27, 2015, 2:50 PM EST for Henry County, Rush County, Shelby County, Indiana. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 2:50 PM EST (19:50 UTC)
- Expired
- Dec 28, 2015, 2:50 PM EST
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Henry County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River (IN) at Carthage (CARI3). The gauge peaked at 8.46 ft at Dec 27, 2015, 8:00 PM EST.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03361000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
345
WGUS43 KIND 271950
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EST SUN DEC 27 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in central Indiana...
Big Blue River...
.Lowland flooding developed along the Big Blue River in the Carthage
area.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC065-139-145-272050-
/O.NEW.KIND.FL.W.0327.151227T1950Z-000000T0000Z/
/CARI3.1.ER.151227T1841Z.151227T1845Z.000000T0000Z.NO/
250 PM EST SUN DEC 27 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Big Blue River at Carthage.
* until further notice.
* At 1:45 PM Sunday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* At 7.0 feet...Lowland flooding begins.
&&
LAT...LON 3982 8553 3971 8573 3954 8580 3951 8574
3967 8564 3980 8547
$$1 follow-up statement
101
WGUS83 KIND 281444
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EST MON DEC 28 2015
...Flood Warnings are no longer in effect for portions of the
following streams in Indiana...
Big Blue River...Sugar Creek...
.Flooding has ended along some streams in central Indiana. Locally
heavy rains today and tonight could cause flooding to return.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC065-139-145-281514-
/O.CAN.KIND.FL.W.0327.000000T0000Z-151228T1444Z/
/CARI3.1.ER.151227T1841Z.151228T0145Z.151228T1155Z.NO/
944 AM EST MON DEC 28 2015
The Flood Warning is cancelled for
The Big Blue River at Carthage.
* At 8:45 AM Monday the stage was 6.5 feet.
* Flood stage is 7.0 feet.
&&
LAT...LON 3982 8553 3971 8573 3954 8580 3951 8574
3967 8564 3980 8547
$$
INC107-121-281514-
/O.CAN.KIND.FL.W.0325.000000T0000Z-151228T1600Z/
/CRWI3.1.ER.151227T1237Z.151227T2215Z.151228T0911Z.NO/
944 AM EST MON DEC 28 2015
The Flood Warning is cancelled for
The Sugar Creek at Crawfordsville.
* At 8:30 AM Monday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 4:11 AM Monday.
* Forecast...The river will continue to fall to 7.0 feet by tomorrow
morning.
&&
LAT...LON 4014 8678 4000 8707 3985 8739 3981 8734
3991 8701 4009 8675
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 27, 2:00 PM EST, 50 minutes earlier.
Area forecast discussion, Dec 27, 2:00 PM EST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 200 PM EST SUN DEC 27 2015 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 312 AM EST SUN DEC 27 2015 A STRONG FRONT ROUGHLY FROM THE GREAT LAKES TO TEXAS WILL RIPPLE BACK AND FORTH FOR THE NEXT FEW DAYS. THIS MEANS IT WILL BE NORTH OF CENTRAL INDIANA SOMETIMES...AND TO OUR SOUTH AT OTHERS. EXPECT UNSETTLED WEATHER BECAUSE OF THIS. A BIG CHANGE WILL COME STARTING WEDNESDAY AS A HIGH PRESSURE RIDGE BUILDS FROM THE CENTRAL ROCKIES...TO INDIANA...TO THE EAST COAST. FRIDAY NIGHT AND SATURDAY A COLD FRONT IS PREDICTED TO CROSS THE HOOSIER STATE FROM THE NORTHWEST. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1000 AM EST SUN DEC 27 2015 FRONT HAS MOVED SOUTH OF THE AREA AT THE MOMENT TAKING THE WARM AIR AND INSTABILITY WITH IT. THE INSTABILITY SHOULD REMAIN SOUTH OF THE AREA THROUGH THE DAY SO HAVE REMOVED THUNDER MENTION ALL AREAS DURING THE TODAY PERIOD. MORE RAIN IS OVERSPREADING THE AREA AT THE MOMENT AND MORE IS LINED UP ACROSS ILLINOIS. THUS KEPT CATEGORICAL POPS MOST AREAS THIS MORNING. CONTINUED WITH PREVIOUS FORECAST OF LOWERING POPS NORTH DURING THE AFTERNOON. INCREASED WIND GUSTS A BIT BASED ON LATEST TRENDS. TEMPERATURES SHOULD SLOWLY FALL DURING THE DAY WITH THE FRONT TO THE SOUTH. PREVIOUS DISCUSSION FOLLOWS... THE MODELS CONTINUE TO AGREE TODAY WILL HAVE RAIN...WHICH MAY BE HEAVY...AND POSSIBLY THUNDERSTORMS. THE TEMPERATURE FORECAST IS VERY DIFFICULT. THINGS WILL BE DRIVEN BY A STRONG GRADIENT ACROSS A FRONT IN THE AREA. THE POWERFUL BLENDED FORECAST SHOULD WORK AS WELL AS ANYTHING && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... ISSUED AT 312 AM EST SUN DEC 27 2015 THERE IS DECENT CONCURRENCE AMONG THE MODELS...AND SOLUTIONS HAVE BEEN FAIRLY STABLE OVER TIME. THAT IS RAIN CONTINUING INTO MONDAY NIGHT BUT DRY WEATHER DEVELOPING BY TUESDAY. THERE IS ALSO AGREEMENT PRECIPITABLE WATER AND INSTABILITY WILL SUPPORT HEAVY RAIN AND A CHANCE OF THUNDER THROUGH TOMORROW. BLENDED TEMPERATURES ARE REASONABLY WELL SUPPORTED BY THE DETERMINISTIC FIELDS.CONFIDENCE IN THE TEMPERATURE FORECAST IS REDUCED BY THE FACT STRONG GRADIENTS WILL BE IN THE AREA FOR MOST OF THE PERIOD. MOST INDICATIONS ARE TONIGHT AND MONDAY WILL BE TOO WARM FOR FREEZING RAIN. HOWEVER AS CHICAGO POINTS OUT...GIVEN UNCERTAINTY ITS BEST TO HAVE A SLIGHT CHANCE FOR IT WHERE FORECAST TEMPERATURES ARE 33 OR LESS. ALL THE GUIDANCE BRINGS THE WIND UP STRONGLY FOR LATE TONIGHT AND MONDAY. IN PRECIPITATION AT THIS TIME OF YEAR ITS HARD TO GET ENOUGH MIXING TO PRODUCE REALLY STRONG GUSTS...BUT THE DAY CREW MAY NEED TO ISSUE AN NPW DEPENDING THE 12Z GUIDANCE. && .LONG TERM /WEDNESDAY NIGHT THROUGH NEXT SUNDAY/... ISSUED AT 200 PM EST SUN DEC 27 2015 ENSEMBLES AND DETERMINISTIC MODELS ARE BRINGING A FEW WAVES THROUGH THE AREA IN NORTHWEST FLOW ALOFT. MEANWHILE...AT THE SURFACE...BROAD HIGH PRESSURE WILL EXTEND FROM THE PACIFIC NORTHWEST TO THE OHIO VALLEY. WITH LITTLE IN THE WAY OF MOISTURE...WILL KEEP THE EXTENDED DRY. THE MAIN CHANGE TO THE WEATHER WILL BE THE MUCH COLDER TEMPERATURES THAT ARE EXPECTED TO FILTER IN FROM WESTERN CANADIA. REGIONAL BLEND HAS THAT REPRESENTED WELL WITH HIGHS ONLY IN THE UPPER 20S AND 30S AND LOWS MOSTLY IN THE 20S THROUGH NEXT WEEKEND. && .AVIATION /DISCUSSION FOR THE 271800Z TAF ISSUANCE/... ISSUED AT 1115 AM EST SUN DEC 27 2015 CEILINGS HAVE BEEN TRENDING UP IN THE WAKE OF THE COLD FRONT THAT HAS MOVED INTO KENTUCKY. IN ADDITION...THE HEAVY RAIN HAS ENDED FOR THE MOMENT. MODEL RH TIME SECTIONS WERE ALSO HINTING THAT CEILINGS COULD IMPROVE TO MVFR AS THEY HAVE. THE MODEL RH TIME SECTIONS ALSO SUGGEST MVFR THROUGH 09Z OR SO MONDAY BEFORE CONDITIONS WORSEN TO IFR. THAT SAID...CEILINGS COULD SURE BOUNCE AROUND AS THEY HAVE AT TIMES THE PAST 24 HOURS OR SO. WILL KEEP LIGHT RAIN IN THROUGH 09Z. AFTER THAT THE RAIN SHOULD INCREASE IN INTENSITY ONCE AGAIN AS AN OCCLUDED SYSTEM APPROACHES FROM THE SOUTHWEST. WOULD NOT COMPLETELY RULE OUT FREEZING RAIN 09Z- 13Z AT LAF...BUT CONFIDENCE IS TOO LOW. NORTHEAST WINDS WILL BECOME EAST TONIGHT. WIND SPEEDS WILL BE AROUND 15 KNOTS WITH GUSTS TO 20 KNOTS OR MORE BEFORE INCREASING AFTER 09Z MONDAY AS THE SYSTEM GETS CLOSER. COULD SEE SUSTAINED WINDS TO MORE THAN 20 KNOTS AND GUSTS TO MORE THAN 30 KNOTS MONDAY. && .HYDROLOGY.../FLASH FLOOD WATCH THROUGH 24Z MONDAY/... ISSUED AT 312 AM EST SUN DEC 27 2015 THE THREAT OF HEAVY RAIN CONTINUES. ALL MODELS HAVE PERIODS OF EXTREMELY HIGH PRECIPITABLE WATER AND GOOD FORCING ALONG A FRONTAL BOUNDARY FOR THE DURATION OF THE WATCH. LATEST GUIDANCE SUGGESTS THE GREATEST THREAT OF HEAVY RAIN WILL BE IN THE SOUTHERN PART OF CENTRAL INDIANA TODAY...THE NORTH LATE TONIGHT...AND THE ENTIRE AREA MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...JK/50 SHORT TERM...JK LONG TERM....MK AVIATION...MK HYDROLOGY...JK
Hazardous weather outlook, Dec 27, 10:05 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1005 AM EST SUN DEC 27 2015 INZ021-028>031-038-040>042-281515- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE- RANDOLPH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE 1005 AM EST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HEAVY RAIN. CHANCE THUNDERSTORMS. SLIGHT CHANCE FREEZING RAIN. HAZARDS: FLOODING. LIGHTNING. SLIPPERY ROADS. TIMING: HEAVY RAIN AND THUNDERSTORMS MAINLY LATE TONIGHT. FREEZING RAIN VERY LATE TONIGHT IF AT ALL. FLOODING FROM PREVIOUS RAINS WILL CONTINUE. DISCUSSION: A FRONT NEAR INDIANA WILL CONTINUE TO CAUSE WET WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: SLIGHT CHANCE OF FREEZING RAIN MONDAY MORNING. WINDY WITH A THREAT OF HEAVY RAIN AND THUNDERSTORMS INTO MONDAY NIGHT. SMALL CHANCE FOR NON ACCUMULATING SNOW WEDNESDAY AND WEDNESDAY NIGHT. FLOODING WILL OCCUR ALONG SOME AREA RIVERS. DISCUSSION: A FRONTAL SYSTEM WILL CONTINUE TO CAUSE ACTIVE WEATHER MONDAY. HIGH PRESSURE WILL BRING DRIER BUT COLDER WEATHER STARTING MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ035>037-039-043>049-051>057-060>065-067>072-281515- FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 1005 AM EST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HEAVY RAIN. CHANCE THUNDERSTORMS. HAZARDS: FLOODING. LIGHTNING. TIMING: HEAVY RAIN POSSIBLE TODAY AND LATE TONIGHT. THERE MAY BE A LULL EARLY TONIGHT. THUNDERSTORMS POSSIBLE TONIGHT. DISCUSSION: A FRONT NEAR INDIANA WILL CONTINUE TO CAUSE WET WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: WINDY WITH A THREAT OF HEAVY RAIN AND THUNDERSTORMS INTO MONDAY NIGHT. SMALL CHANCE FOR NON ACCUMULATING SNOW WEDNESDAY NIGHT. FLOODING WILL CONTINUE ALONG SOME AREAS RIVERS. DISCUSSION:A FRONTAL SYSTEM WILL CONTINUE TO CAUSE ACTIVE WEATHER MONDAY. HIGH PRESSURE WILL BRING DRIER BUT COLDER WEATHER STARTING MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Dec 27, 9:02 AM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 AM EST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HEAVY RAIN 3 SW THORNTOWN 40.09N 86.65W
12/27/2015 M3.37 INCH BOONE IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 N ULEN 40.12N 86.46W
12/27/2015 M3.03 INCH BOONE IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 ESE GREENCASTLE 39.62N 86.78W
12/27/2015 M3.23 INCH PUTNAM IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 S CRAWFORDSVILLE 39.97N 86.90W
12/27/2015 M3.74 INCH MONTGOMERY IN CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 W LEBANON 40.05N 86.56W
12/27/2015 M3.17 INCH BOONE IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NNE FISHERS 39.99N 86.01W
12/27/2015 M3.19 INCH HAMILTON IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 S SHERIDAN 40.08N 86.23W
12/27/2015 M3.00 INCH HAMILTON IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 E NEW ROSS 39.96N 86.68W
12/27/2015 M3.14 INCH BOONE IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 NNE CARMEL 39.99N 86.10W
12/27/2015 M3.08 INCH HAMILTON IN COCORAHS
24 HOUR TOTAL
0800 AM HEAVY RAIN 3 N ULEN 40.10N 86.47W
12/27/2015 M4.21 INCH BOONE IN COCORAHS
24 HOUR TOTAL
0858 AM HEAVY RAIN 5 NW LAPEL 40.12N 85.90W
12/27/2015 M3.51 INCH HAMILTON IN COCORAHS
24 HOUR TOTAL
&&
50Local storm report, Dec 27, 10:42 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1042 AM EST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLOOD 4 WNW WEST TERRE HAUTE 39.49N 87.52W
12/27/2015 VIGO IN PUBLIC
OLD PARIS ROAD ON ILLINOIS STATE LINE CLOSED DUE TO
FLOODING ON SUGAR CREEK.
&&
MKOCHLocal storm report, Dec 27, 10:52 AM EST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1052 AM EST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLOOD 2 SSE AVON 39.74N 86.37W
12/27/2015 HENDRICKS IN NWS EMPLOYEE
FLOODING OF CR 100 S JUST EAST OF CR 900 E IN HENDRICKS
COUNTY AND ON COUNTY LINE ROAD BETWEEN CR 100 S AND US
40 AROUND 5...30 AM. OBSERVED BY NWS EMPLOYEE.
&&
A SHIPELocal storm report, Dec 27, 2:22 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD INDIANAPOLIS 39.78N 86.15W
12/27/2015 MARION IN NWS EMPLOYEE
NUMEROUS AUTOMATED SMALL STREAM GAGES IN THE
INDIANAPOLIS METRO ARREA INDICATED MINOR TO SIGNIRICANT
FLOODING IN PROGRESS LATE SUNDAY MORNING.
&&
A SHIPEThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 12:55 AM EST | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 9 hr |
| Dec 27, 4:47 AM EST | Areal Flood Warning | IND | Boone, Montgomery, Parke, Putnam | 9 hr |
| Dec 27, 5:02 AM EST | Areal Flood Warning | IND | Hendricks, Putnam | 9 hr |
| Dec 27, 6:14 AM EST | Areal Flood Warning | IND | Hamilton, Hancock, Madison, Marion, Tipton | 9 hr |
| Dec 27, 6:55 AM EST | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush | 9 hr |
| Dec 27, 10:07 AM EST | Areal Flood Warning | IND | Clay, Fountain, Montgomery, Parke, Tippecanoe, Vermillion and 2 more | 9 hr |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Putnam | 72 hr |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Delaware, Randolph | 68 hr |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Marion | 59 hr |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Putnam | 48 hr |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Carroll, Tippecanoe, White | 4 days |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Clinton, Tippecanoe | 72 hr |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Tippecanoe | 4 days |
| Dec 27, 10:35 AM EST | River Flood Warning | IND | Montgomery, Parke | 24 hr |
| Dec 27, 11:07 AM EST | River Flood Warning | IND | Hendricks, Morgan | 47 hr |
| Dec 27, 1:14 PM EST | Areal Flood Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 9 hr |
| Dec 27, 1:18 PM EST | Areal Flood Warning | IND | Hamilton, Hancock, Madison, Marion, Tipton | 9 hr |
| Dec 27, 1:22 PM EST | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush | 6 hr |
| Dec 27, 3:34 PM EST | Wind Advisory | IND | Boone, Carroll, Clinton, Fountain, Hamilton, Howard and 7 more | 27 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.